MAUDE Adverse Event Report: MICROLINE SURGICAL INC. RENEW FENESTRATED GRASPER TIP, DISPOSABLE; FORCEPS, LAPAROSCOPIC

MICROLINE SURGICAL INC. RENEW FENESTRATED GRASPER TIP, DISPOSABLE; FORCEPS, LAPAROSCOPIC
Model Number 3222
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/09/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This is a late mdr submission.The adverse event occurred on (b)(6) 2018, but was not reported to the manufacturer until (b)(6) 2018.The customer confirmed that the device was discarded and therefore could not be returned for an investigation.Since an investigation cannot be performed, the problem cannot be confirmed and a root cause cannot be determined.A lot history search was performed and there were no other complaints related to this lot number.
 
Event or Problem Description
During a surgical procedure, the heat shrink came off from the renew fenestrated grasper tip, but did not fall into the patient.The malfunctioned tip was not used in the patient and the surgeon used a new tip.There was no harm to the patient.

Brand Name
RENEW FENESTRATED GRASPER TIP, DISPOSABLE
Common Device Name
FORCEPS, LAPAROSCOPIC
Manufacturer (Section D)
MICROLINE SURGICAL INC.
50 dunham road
suite 1500
beverly MA 01915
MDR Report Key7806356
Report Number1223422-2018-00024
Device Sequence Number19216133
Product Code GEI
UDI-Device Identifier00811099010067
UDI-Public00811099010067
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K013695
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 08/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/28/2022
Device Model Number3222
Device Catalogue Number3222
Device Lot Number00138704
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2018
Initial Report FDA Received Date08/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1